Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I`m 25 yo F and I was diagnosed with anxiety. My doc has prescribed me with Lexapro. I was always like skinny and something but now I have put some weight on. I would like to hear does Lexapro cause weight gain? Is that some sort of side effect of the med or something?

Loading...


Hi. I`m also on Lexapro pills but have never noticed that it affects on my weight. But I can`t sleep and I have bad headaches, due to Lexapro. Anyway, changes in weight are the side effect of the med. Other side effects are drowsiness, dizziness, tremors, shivering, muscle stiffness, problems with balance, coordination, convulsions, dry mouth, impotence, ringing in your ears, and some serious stuff, such as an allergic reaction (skin rash for example points in that direction).
Reply

Loading...

HI I USED TO BE ON LEXAPRO ND YES IT DOES MAKE YOU GAIN WEIGHT I GAINED LIKE 40 ALMOST 50 POUNDS ON IT BUT I WAZ ON LEXAPRO FOR DEPRESSION ND ANXITY ND OTHER THANG BUT IT MADE ME THINK SUCIDAL ND I ALMOST KILLED MYSELF ON THAT MED
Reply

Loading...